# SDR CA001003022

- Difficulty date: September 22, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Failed
- Location: Lt Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAIL CAUTION MESSAGE POSTED ON EICAS. REPLACED LEFT BPSU AND ALLL 8 FLAP ACTUATORS. A/C BACK IN SERVICE.
